Announcement

Collapse
No announcement yet.

After dialysis I feel......

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mona2
    replied
    Unable to remove more than 1.2 kilo because my BP drops to unsafe levels, however, due too a nationwide policy change ( no one has read any correspondence regarding the change), I am force to go home with .5 kilogram of saline because davita no longer allows dumping the primer. Many techs prime the machine with .5 kilo. In some situations, I gain fluid weight at treatment. Any advice or do any one no a corporate executive who will listen to my appeal since the center has been dumping the primer for 6 years.

    Leave a comment:


  • Timmler
    replied
    I have been on for 4 1/2 years. The first 2 years I drove my self both ways. I got weaker so my husband drives me now. What is happening now is my legs are so weak I need a wheel chair to get to and from the car. Today using the walker my legs just gave out and I don't want to be wheelchair bound even at home. Often the blood pressure drops and they have to take me off the machine, but most days they get enough kilo s off.

    Leave a comment:


  • dac0214
    replied
    Are you eating enough protein? Are they taking off too much water?

    Leave a comment:


  • eephrem
    replied
    I started Dialysis in Dec 2016, and I have been pretty miserable since then. I am tired ,exhausted and completely wiped out for two days. By the third day when I am recovered physically it is time for the next session. It is not working for me. Also it has put my sleeping cycle out of balance. BY the third day i have sleepless nights. Oghh

    Leave a comment:


  • Martyskidney
    replied
    I agree it's a personal experience, I been on dialysis since December 2016, seem you have to be you own advocate I started by getting copies of my blood test and asking questions I have to eat a good breakfast 1.1/2 before dialysis because my blood sugar will drop too low. I check my sugar after dialysis and I take blood pressure meds during because unlike other my blood pressure goes up, there is a lot to learn. Many good sites for info National Kidney Foundation - Official Site
    https://www.kidney.org Sharing info help!

    Leave a comment:


  • KelseyAtDaVita
    replied
    Originally posted by whodilly1948 View Post
    My husband has been on dialysis since September 2016. Everyone told us it gets better as far as energy and strength. I am here to tell you he has not gained strength or energy in the past 6 months He is worn out after every treatment, can't wait to get home and go to bed. His appetite is terrible. I am greatfull that he did agree to dialysis, I can't imagine living life without him. I just would like to see him a little happier about it and get some strength and energy so he can go outside.
    Hi whodilly1948, I'm sorry to hear about your husband and his lack of energy and strength. I wanted to share this blog post from the Kidney Diet Tips blog that shares some tips on how dialysis patients may be able to re-energize: https://goo.gl/jT4DR5. I'd also recommend speaking to his local care team with any specific questions as everyone's needs are different.

    Wishing you both all the best!

    Leave a comment:


  • whodilly1948
    replied
    My husband has been on dialysis since September 2016. Everyone told us it gets better as far as energy and strength. I am here to tell you he has not gained strength or energy in the past 6 months He is worn out after every treatment, can't wait to get home and go to bed. His appetite is terrible. I am greatfull that he did agree to dialysis, I can't imagine living life without him. I just would like to see him a little happier about it and get some strength and energy so he can go outside.

    Leave a comment:


  • CSMDenny
    replied
    I feel so sorry for all of you. I am sitting next to my wife in ICU and told we need dialysis. She did three treatments the last three days. My heart is breaking and I do not know what to do for my wife. Bless you All.

    Leave a comment:


  • MarthaG1234
    replied
    After treatment is when I cramp, the last hour kills me. I go home so tired and hurting because of cramps all I want is a pain med and my bed. Does not matter how much fluid the pull off.

    Leave a comment:


  • mmdady1
    replied
    I feel the same way !!!
    I also have a nurse that Evryone calls Nurse Ratchet. She is a miserable person

    Leave a comment:


  • FernandoMacias
    replied
    Originally posted by Rosabelle0823 View Post
    Great relief and new balance in my body, four hours of complete torture in itching and burning with no release. I have never been in such misery. They have changed my dializer and still they is no relief. They give me Benadryl injections which makes it worse. But, the capsule help a little. I also take visteral for the itching which does not help. Does anyone have any suggestions? By the time my four hours is almost up I'm begging to be taken off the machine.
    Hey Rosabelle, I really feel for you. At the moment I'm not in as much misery as you and I hope there is some relief for you soon. I just started dialysis and this last treatment was the least traumatic.. I was able to rebound rather quickly. The treatments can leave you lathargic and depressed. Kind of altering your state of mind. I suppose now I can understand why people decide to check out. Although I'm taking care of my 82 year old mother and the last thing I want to see happen is for her to go to a nusing home. So for that I remain strong and am hanging in there. At this time in my life I too have not been in so much misery. I try to look for little comforts, and have found that the warmth of a touch or a hug from my mom is the greatest comfort. We need each other because we are human and relationship is everything. I sincerley hope you feel better soon. As with most things they don't last long.
    Best wishes
    Fernando Macias

    Leave a comment:


  • RoseShi
    replied
    I am wondering why my husband hasn't been put on dialysis They tell me his doctor is on vacation until next week so we can't talk to him about dialysis until then
    ​he is at 14 GFR he just sleeps and sleeps and sleeps

    Leave a comment:


  • stumpr54
    replied
    I am generally energized after hemodialysis, nocturnal or daily. I may feel a bit drained for a brief period (minutes) after a daily treatment if I try to pull too much fluid.

    Leave a comment:


  • Loganwon
    replied
    After hemo sometimes I get tired, just depends on how much fluid they remove.

    Leave a comment:


  • RickyTroy
    replied
    Hi Rosabelle0823? How are you now?

    Leave a comment:

Working...
X